# SDR RAIA0009029

- Difficulty date: September 17, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 18,558 hours, 20,655 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671400310
- Condition: Corroded
- Location: Fuselage
- Part time: 18,558 hours, 20,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING MAINTENANCE CHECK FOUND CORROSION BETWEEN FUSELAGE FRAMES 31 AND 32 AT STRINGERS 20R AND 18R.  MAINTENANCE REMOVED CORROSION AT STRINGERS 20R AND 18R BETWEEN FUSELAGE FRAMES 31 AND 32 IAW ATR72 SRM.  STRINGER 20R P/N-S53671400412.
